# SDR 2WAA201908080006

- Difficulty date: August 6, 2019
- Submitted: August 8, 2019
- Operation: Air carrier
- Aircraft: N808WA
- Make and model: Doug MD 83
- Aircraft serial: 53044
- Aircraft time: 42,460 hours, 30,074 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FWD CENTER PUMP STOPPED WORKING. DIVERSION TO MMUN. PERFORMED AIRCRAFT FUEL SUMP IAW MD-80 AMM 12-11-08. FUEL NORMAL. PERFORMED OPS CHK OF FUEL BOOST PUMP IAW MD-80 AMM 28-20-07 OPS CHK NORMAL. COULD NOT DUPLICATE ON GROUND. THIS ACTION CLEARS DMI 4725. PLACARD REMOVED.
